# SDR SWIA201023491

- Difficulty date: January 13, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 28,188 hours, 40,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Lack Of Lube
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6269 - MAIN CABIN DOOR HANDLE HARD TO OPERATE.  LUBED DOOR HANDLE BUSHINGS.
